# SDR IXXA06SMN240S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT HORIZONTAL STABILIZER  IB LEADING EDGE WITH NON STANDARD REPAIR BETWEEN STATIONS  XFS. 172.500, AND STATION  178.750.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-21. TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND FILLER (AL 7075 T6 0.050”) IAW SRM 55-2-1 FIG. 4, SRM 55-3-1 FIG. 1. (SHEET 1-2) ITEM (A).  CLEANED, TREATED AND PRIMED REPAIR AREA,  FILLER, AND REPAIR DOUBLER INTERNAL SURFACE. IAW  SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW SRM 55-2-1 FIG. 4,  SRM 51-1-21,  SRM 55-2-1 FIG. 4.
